Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Further Pathologies in Algebraic Geometry

David Mumford
American Journal of Mathematics
Vol. 84, No. 4 (Oct., 1962), pp. 642-648
DOI: 10.2307/2372870
Stable URL: http://www.jstor.org/stable/2372870
Page Count: 7
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Further Pathologies in Algebraic Geometry
Preview not available

Page Thumbnails

  • Thumbnail: Page 
642
    642
  • Thumbnail: Page 
643
    643
  • Thumbnail: Page 
644
    644
  • Thumbnail: Page 
645
    645
  • Thumbnail: Page 
646
    646
  • Thumbnail: Page 
647
    647
  • Thumbnail: Page 
648
    648